# SDR AWXA9700385

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 321434
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT AIRCRAFT RIGHT INOP ABOVE OVERWING EXITS.  REMOVED AND REPLACED RIGHT CENTER EMERGENCY EXIT LIGHT POWER SUPPLY AND BATTERY.  BATTERY 321430 DISCHARGED RIGHT, CENTER CABIN.
